Journals / Fundamental Journal of Mathematics and Applications / 2021 / Cilt: 4 Sayı: 4

On the Framed Normal Curves in Euclidean 4-space

Pages
258–263
Publication Date
2021-12-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Furthermore, we give the necessary and sufficient condition for a framed curve to be a framed normal curve.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we introduce the adapted frame of framed curves and we give the relations between the adapted frame and Frenet type frame of the framed curve in four-dimensional Euclidean space.
📊
Key Findings & Data:Moreover, we define the framed normal curves in four-dimensional Euclidean space.
💡
Conclusion & Impact:Furthermore, we give the necessary and sufficient condition for a framed curve to be a framed normal curve.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Framed curves · Normal curves · Singular points

Abstract

In this paper, we introduce the adapted frame of framed curves and we give the relations between the adapted frame and Frenet type frame of the framed curve in four-dimensional Euclidean space. Moreover, we define the framed normal curves in four-dimensional Euclidean space. We obtain some characterizations of framed normal curves in terms of their framed curvature functions. Furthermore, we give the necessary and sufficient condition for a framed curve to be a framed normal curve.

🔖

Cite This Article

AKYİĞİT, M., YILDIZ, Ö. G. (2021). On the Framed Normal Curves in Euclidean 4-space. Fundamental Journal of Mathematics and Applications, Cilt: 4 Sayı: 4, 258–263. https://ajindex.com/articles/905685

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. S. Honda, M. Takahashi, Framed curves in the Euclidean space, Adv. Geom., 16 (2016), 265-276
  2. Y. Wang, D. Pei, R. Gao, Generic properties of framed rectifying curves, Mathematics, 7(1) (2019), 37
  3. A. Kızılay, Ö G. Yıldız, O. Z. Okuyucu, Evolution of quaternionic curve in the semi-Euclidean space E4 2, Math. Meth. Appl. Sci., 44 (2021), 7577–7587,
  4. B. Dog˘an Yazıcı, S. Özkaldı Karakuş, M. Tosun, Framed normal curves in Euclidean space, Tbilisi Math. J., (2020), 27-37
  5. B. Dog˘an Yazıcı, S. Özkaldı Karakuş, M. Tosun, On the classification of framed rectifying curves in Euclidean space, Math. Meth. Appl. Sci., (2021), 1-10,
  6. C. Özyurt, Singular curves and their properties, Master Thesis, Ankara University, 2021
  7. S. Honda, T. Masatomo, Evolutes of framed immersions in the Euclidean space, Hokkaido Uni. Preprint Ser. Math., 1095 (2016), 1-24
  8. T. Fukunaga, M. Takahashi, Existence and uniqueness for Legendre curves, J. Geom. 104 (2013), 297-307
  9. K. Eren, Ö. G. Yıldız, M. Akyiğit, Tubular surfaces associated with framed base curves in Euclidean 3-space, Math. Meth. Appl. Sci., (2021), 1- 9,
  10. B. Y. Chen, When does the position vector of a space curve always lie in its rectifying plane?, Amer. Math. Monthly, 110 (2003), 147-152
  11. K. Ilarslan, E. Nesovic, Timelike and null normal curves in Minkowski space E3_1, Indian J. Pure Appl. Math., 35(7) (2004), 881-888
  12. K. Ilarslan, Spacelike Normal Curves in Minkowski Space E3_1, Turk. J. Math., 29 (2005), 53-63
  13. K. Ilarslan, E. Nesovic, Spacelike and timelike normal curves in Minkowski space-time, Publ. Inst. Math. Belgrade, 85(99) (2009), 111-118
  14. F. Gökçelik, Z. Bozkurt, ˙I. Gök, F. N. Ekmekçi, Y. Yaylı Parallel transport frame in 4-dimensional Euclidean space, Caspian J. Math. Sci., 3 (2014), 91- 103.